# SDR ASAA2021022434372

- Difficulty date: February 24, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 66,637 hours, 9,421 cycles
- System (JASC): 5240 · Service Doors
- Part: Box Beam
- Part number: 141A653614
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERNAL STRUCTURE MACHINED WEB BELOW HANDLE BOX IS CRACKED AT FORWARD I/B HANDLE BOX ATTACHMENT BOLT HEAD ,VISIBLE THROUGH LIGHTENING HOLE  GROUNDED - YES. REMOVED & REPLACED R1 DOOR INTERNAL STRUCTURE, MACHINED WEB BELOW HANDLE BOX IAW B737-700 SRM 51-40-02-0G-0
